MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD NEUROMONITOR BASIC KIT; ICP

INTEGRA LIFESCIENCES MANSFIELD NEUROMONITOR BASIC KIT; ICP
Catalog Number 826631
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a microsensor (id: 826631) was implanted.The icp express, 220 volt (id: 826635) showed 175 mmhg.However, all post-examination indicators of the patient were normal.Then the physician connected the microsensor to another icp monitor; it still showed 170 mmhg, which was inconsistent with the patient¿s status.Therefore, the sensor was removed on (b)(6) 2026, and monitoring was stopped.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The microsensor (id 826631) was returned for evaluation: device history record (dhr) - the product code 826631 with lot 7525928 sn (b)(6), conformed to the specifications when released to stock.Failure analysis - the issue of the complaint was not confirmed: received with sutures, catheter kinked 15.5 cm and 28.4 cm from the distal tip.Debris encapsulated within the rtv.Icp express = 493, microsensor detected and zeroed without issue.The device passed electronic, noise and signal drift tests.Root cause analysis - the exact issue reported by customer could not be confirmed as the device worked correctly.However, the possible root cause of the defect reported by the customer could be due to incorrect set-up of device.

Brand Name
NEUROMONITOR BASIC KIT
Common Device Name
ICP
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24198280
Report Number3013886523-2026-00010
Device Sequence Number17516658
Product Code GWM
UDI-Device Identifier10381780520412
UDI-Public(01)10381780520412(17)300228(10)7525928
Combination Product (Y/N)N
PMA/510(K) Number
K914479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Catalogue Number826631
Device Lot Number7517694
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer03/22/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICP EXPRESS (ID: 826635); ICP EXPRESS CABLE (ID: 826636)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian